MathSciNet Relay Station
MathSciNet bibliographic data
MR2776999 (2012h:20055) 20E05 (05A15 05C25 05C38 05C50 20J06 60F05 60J10)
Rivin, Igor Growth in free groups (and other stories)—twelve years later. Illinois J. Math. 54 (2010), no. 1, 327–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement